# SDR 2018FA0000088

- Difficulty date: January 8, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N5942G
- Make and model: Cessna 150K
- Aircraft serial: 15071442
- Engine: Cont O200*
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Wire
- Part number: 22537
- Condition: Damaged
- Location: Accessory Case
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLEANING UP THE ACCESSORY CASE FOUND THAT THE SAFETY WIRE THAT SECURES THE OIL PUMP BOLTS PN 22537 WAS WORN THROUGH ON ALL 4 BOLTS.  REMOVED THE SAFETY WIRE WITH MY FINGERS.  THE WIRE WAS WORN WHERE IT ENTERED THE HOLES IN THE BOLT HEADS.  THERE DOES NOT APPEAR TO BE ANY CHAMFER IN THESE SAFETY WIRE HOLES.  THE ENGINE HAS ONLY 341 HOURS SINCE OVERHAUL.
